So very sorry for all the pain and misery you are going through. It really sounds like your body is loaded with toxins. The heart palpitations could be a sign of ammonia in your body (that's what I had). What are you doing for detoxing? I just got done doing a 20 minute hydrogen peroxide, epsom salt and grated ginger detox bath and feel great. I decided to check the forum one more time before hitting the sack. Your symptoms really do sound like toxins and you really do need to detoxify your body as soon as you can.
Have you read this article about
lyme toxins causing us to have really miserable symptoms like the ones you are describing? findarticles.com/p/articles/mi_m0ISW/is_285/ai_n19170382/?tag=content;col1
Doing a detox bath isn't a "cure all" but it will sure help you in reducing the toxins in your body that I believe may be causing a lot of your symptoms. If you have these ingredients in the house why not go sit in the tub for 20 minutes and let your body detoxify? If you don't have the stuff to do it tonight, tomorrow go to Walmart, or somewhere like that, and get some epsom salt, hydrogen peroxide and fresh ginger (grate it up) and soak for 20 minutes. Be sure to dry brush your skin first before taking the bath.
If you don't have the detox recipe you can find it on the front of the Lyme forum on top "New to Lyme---Start Here". Denise posted the recipe there. I just got done with the bath (I do three a week) and I'm telling you it felt so good and I'm so ready for a good night's sleep. The first bath or two may not do anything dramatic for you, but as you continue to take them you will gradually start feeling better as you rid your body from those miserable toxins.
What are you doing now to detoxify all the poisons from the abx out of your liver and organs? Are you taking Milk Thistle? That's good for liver support and really important to take when on the kind of powerful abx you're on now. Keep in mind, it's not always a "herx" that you are experiencing. Those abx you are taking have some potentially serious side effects. Look up the side effects on www.webmd.com/
. Not everything you experience while on abx can be contributed to a herx. You need to make sure you aren't suffering from the side effects of the drugs you are taking. If you are, then it might be good to stop taking them for awhile so your body can take a break from the abx. If it's not that, then like I said, it could very well be the toxins that are making you feel so miserable.
I wish I had more to offer you but I really believe your body is overloaded with toxins and the sooner you start detoxifying your body the sooner you will get some relief. In the mean time, I'm saying a prayer for you right now to get a good night's sleep and that you will experience the peace of God's presence upon you.
Let us know how you are doing in the morning. Feel free to email me if you'd like.
God night and God bless!
Post Edited (GWB) : 8/9/2010 11:11:49 PM (GMT-6)